# SDR 2001F00313

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: 1511831
- Part serial: T0463
- Condition: Worn
- Location: Nr 1 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PADS WORN ON BRAKE, NEEDS OVH, NR 1 BRAKE.  (M)
